Continued fractions, Jacobi symbols, and quadratic diophantine equations

R. A. Mollin*, A. J. Van der Poorten

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The results herein continue observations on norm form equations and continued fractions begun and continued in the works.

Original languageEnglish
Pages (from-to)218-225
Number of pages8
JournalCanadian Mathematical Bulletin
Volume43
Issue number2
Publication statusPublished - Jun 2000

Fingerprint Dive into the research topics of 'Continued fractions, Jacobi symbols, and quadratic diophantine equations'. Together they form a unique fingerprint.

  • Cite this

    Mollin, R. A., & Van der Poorten, A. J. (2000). Continued fractions, Jacobi symbols, and quadratic diophantine equations. Canadian Mathematical Bulletin, 43(2), 218-225.